# SDR RIVA0000019

- Difficulty date: July 23, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Duct
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 110 KNOTS ON TAKEOFF, THE NR 3 FIRE LIGHT WARN BELL AND GROUND FAULT LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE AT PSM WITHOUT INCIDENT.  AN AIR DUCT ON THE START VALVE WAS FOUND TO BE LOOSE.  THE DUCT WAS SECURED AND SAFETY WIRE WAS INSTALLED.  THE ENGINE WAS RUN AT TAKEOFF POWER AND CHECKED GOOD.  THE NR 3 FIRE WARNING SYSTEM WAS TESTED AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
